MathSciNet Relay Station
MathSciNet bibliographic data
MR2235238 34C05 (34C25 92D25)
Chen, Fengde Average conditions for permanence and extinction in nonautonomous Gilpin-Ayala competition model. Nonlinear Anal. Real World Appl. 7 (2006), no. 4, 895–915.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement